Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

White patches in the foreskin after using of fusidin

sir, earlier i had a tight foreskin but then i reffered to a doctor he told me to stretch my foreskin daily and wash it and apply fusidin. I did the same my foreskin is easily retractable when flaccid but problems are there when erect. Sir yestrday i saw white patches in the foreskin upper part and some on the frenulum.......sir what does it indicates....last time i visited the doctor he din say any thing about infection or disease ...though i asked him
Asked On : Sun, 5 Jun 2011
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, Saurya,
Thanks for query,
You have got phimosis,if you do stretching of foreskin daily clean then there is no necessity of circumcision.
The problem you got may be infection may be due to still lack of local personal hygiene.
You continue the stretching and applying cream,if there is not much improvement go for circumcision,which is very minor procedure.
ok and bye.
Answered: Sun, 5 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor